Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

$L^p$ improving bounds for averages along curves


Authors: Terence Tao and James Wright
Journal: J. Amer. Math. Soc. 16 (2003), 605-638
MSC (2000): Primary 42B15
Published electronically: January 28, 2003
MathSciNet review: 1969206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish local $(L^p,L^q)$ mapping properties for averages on curves. The exponents are sharp except for endpoints.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 42B15

Retrieve articles in all journals with MSC (2000): 42B15


Additional Information

Terence Tao
Affiliation: Department of Mathematics, University of California, Los Angeles, Los Angeles, California 90095-1555
Email: tao@math.ucla.edu

James Wright
Affiliation: School of Mathematics, University of Edinburgh, JCMB, King’s Buildings, Mayfield Road, Edinburgh EH9 3JZ, Scotland
Email: wright@maths.ed.ac.uk

DOI: http://dx.doi.org/10.1090/S0894-0347-03-00420-X
PII: S 0894-0347(03)00420-X
Keywords: Radon transforms, double fibration, $L^p $ improving properties, averaging operators
Received by editor(s): March 19, 2002
Published electronically: January 28, 2003
Article copyright: © Copyright 2003 American Mathematical Society